# SDR WX0A2022060674106

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 3084
- Aircraft time: 40,919 hours, 28,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 13385
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FA REPORTS ""FWD MEGAPHONE INOP"" / R&R'D FWD MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD."
